Matrix Science Mathematic (MSMK)

Analytic solution of fractional jeffrey fluid induced by abrupt motion of the plate

February 26, 2019 Posted by Nurul In MSMK

ABSTRACT

Analytic solution of fractional jeffrey fluid induced by abrupt motion of the plate

Journal: Matrix Science Mathematic (MSMK)
Author: Amir Khan, Gul Zaman, Anwarud Din, Shakoor Muhammad

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2018.01.03

This paper presents some new exact solutions corresponding to unsteady fractional Jeffrey fluid produced by a flat plate between two side walls perpendicular to the plate. The fractional calculus approach in the governing equations is used. The exact solutions are established by means of the Fourier sine transform and discrete Laplace transform. The series solution of velocity field and the associated shear stress in terms of Fox H-functions, satisfying all imposed initial and boundary conditions, have been obtained.
Pages 01-03
Year 2018
Issue 1
Volume 2

Download